Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Laser operation done for poor eyesight. Over strained eyes, lost visibility. Natural treatment to improve vision?

Hello Doc, I am a student (23 years) had a poor eyesight and went through a laser operation for eyes 3-4 years ago. Now, I feel I have over-strained my eyes over the years and lost the visibility up to some extent. I have to study long hours, most of the time in front of computer. Also, my favourite hobby is to watch movies on the laptop. But these days I can t foccus at all because of the eye sight is constantly geting weak. Is there something natural that I can eat daily or some eye drops to help my eyesight to improve ?? Regards, Pranjal
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear Pranjal,
Laser surgery causes some level of dry eye which blurs your vision. Please try using tear substitutes like genteal gel or refresh liquigel eye drops like 4 times a day.
Good luck.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor